MathSciNet Relay Station
MathSciNet bibliographic data
MR658212 65M15 (76C05)
Beale, J. Thomas; Majda, Andrew Vortex methods. I. Convergence in three dimensions. Math. Comp. 39 (1982), no. 159, 1–27.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement